Stability of Solutions for Nonlinear Nonautonomous Differential-delay Equations in Hilbert Spaces
MetadataShow full metadata
We consider nonlinear non-autonomous differential-delay equations having separated linear and sublinear parts. We assume that the Green functions of the linear part is selfadjoint and positive definite to obtain solution estimates, explicit conditions for the absolute stability, and input-output stability. Moreover, it is shown that the suggested conditions characterize the equations that satisfy the generalized Aizerman-Myshkis hypothesis.
CitationGil', M. I. (2002). Stability of solutions for nonlinear nonautonomous differential-delay equations in Hilbert spaces. Electronic Journal of Differential Equations, 2002(94), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.